Siu’s invariance of plurigenera: a one–tower proof

Mihai P˘aun Universit´e Henri Poincar´e Nancy 1

Differential Geometry mathscidoc:1609.10028

Journal of Differential Geometry, 76, (3), 485-493, 2007
In this article our main goal is to establish an L2 version of the twisted invariance of plurigenera. We equally simplify the original “two towers” approach of Yum-Tong Siu.
No keywords uploaded!
[ Download ] [ 2016-09-08 20:30:29 uploaded by admin ] [ 535 downloads ] [ 0 comments ] [ Cited by 28 ]
@inproceedings{mihai2007siu’s,
  title={SIU’S INVARIANCE OF PLURIGENERA: A ONE–TOWER PROOF},
  author={Mihai P˘aun},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160908203029995341685},
  booktitle={Journal of Differential Geometry},
  volume={76},
  number={3},
  pages={485-493},
  year={2007},
}
Mihai P˘aun. SIU’S INVARIANCE OF PLURIGENERA: A ONE–TOWER PROOF. 2007. Vol. 76. In Journal of Differential Geometry. pp.485-493. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160908203029995341685.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved